The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Nonlinear PDE" and Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 1.

B

Ball, J. M. (1997) Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations. Journal of Nonlinear Science, 7 (5). pp. 475-502. ISSN 0938-8974 (Paper) 1432-1467 (Online)

This list was generated on Thu Oct 23 07:13:31 2014 BST.